Search the Community
Showing results for tags 'eye pain'.
Found 2 results
Hello all, I have OCD/Anxiety/Depression I was on: - lexapro: 4 years Started late 2010. 10 increased up to 60 (there was single day 3 pills cant remember 20mg or 10mg high up dose) short time. decreases down to 5. and stop points with rejected change in meds. luvox: 3.5 years started early 2014. 150 ended in 100 decreased down to 50 after that 1.5 weeks attack of continuous eye pains. And stop points with rejected change in meds. and last full stop. What im feeling after approx. 7 months after stopping: 1.5 weeks atack of continuous eye pains. after the attack, right eye pulsating sharp/heating sensation (mostly for now), pains along with easily eye straining and drying, constant red spot/subconjunctival hemorrhage near tear canals reaches to cornea that persists most the day and decreases after sleep for short time.. Did any one experience this type of eye pains before? (what do you advice me/ what should i do?) - return to lowest possible dose and if so, in what size 13.5 or 17.0 or 5 mg or what med, and should I get digital scale? - Waiting while taking coffee and pain killers. - I still get light (with rarely heavy) ocd thoughts/ anxiety/ panic attacks/ depressive mood (current moment they are all mild to me); should I cut all that crap of evaluating with no meds and return to my original dose in sudden. - I don't know if ill ever go to psychological doctors I think the previous docs have a part in the problem. please excuse language and memory errors... Thanks in detail:
Hello! I've been on Trintellix for 10 weeks now. Started at 5mg for 1 week, then 10mg for 4 weeks. Bumped up to 20mg for 2 weeks but the headaches were so bad that I went back down to 10mg since then. As per PDOC - Wanting to increase dosage back to 20mg and then slowly to 30mg in hopes of getting anxiety under control. Do the headaches ever go away? If I know that there's a light at the end of the tunnel I think I can knuckle through the rough part. Headaches (migraine quality) are my only side effect. No nausea.